Taclonex Overdose

Treatment Options

The treatment for an overdose with Taclonex will vary. In many cases, simply stopping the medication until blood calcium levels return to normal will be sufficient. It's important to make sure the dosage is appropriate before restarting. Blood calcium levels that are dangerously high may need to be treated with medications and IV hydration.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have used too much Taclonex.
 

Taclonex Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.